Asymptotic behaviour of almost linear systems of differential equations
Doklady Akademii Nauk, Tome 158 (1964) no. 4, pp. 774-776
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_4_a4,
author = {D. M. Grobman},
title = {Asymptotic behaviour of almost linear systems of differential equations},
journal = {Doklady Akademii Nauk},
pages = {774--776},
year = {1964},
volume = {158},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_4_a4/}
}
D. M. Grobman. Asymptotic behaviour of almost linear systems of differential equations. Doklady Akademii Nauk, Tome 158 (1964) no. 4, pp. 774-776. http://geodesic.mathdoc.fr/item/DAN_1964_158_4_a4/